# SDR UIEA2020012900149

- Difficulty date: January 29, 2020
- Submitted: January 30, 2020
- Operation: Air carrier
- Aircraft: N663GT
- Make and model: Boeing 767324
- Aircraft serial: 27568
- Aircraft time: 102,407 hours, 19,840 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Malfunctioned
- Location: Weather
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RADAR INOPERATIVE.  TROUBLESHOT THE WX RADAR IAW  AMM 34-00 AND FIM 34-43 FT 805. NO FAULT FOUND AT THIS TIME. SYS OPS CHECK GOOD.
